MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREPAK FREEFORM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDOS INTERNATIONAL SARL CEREPAK FREEFORM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number SCR120615
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).There was no patient involvement.Section d.2b: procode is krd/hcg.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the photos received on 16-oct-2024.Review is documented below.[photo review]: three (3) photos were received via email and added to the complaint file.The photos show clearly that the carton identifies a uniform coil, while the labeling describes a freeform coil.No other damage or relevant details can be observed.A manufacturing record evaluation was performed for the finished device 31136146 number, and no non-conformances were initiated during its manufacturing process.However, as a result of the issue reported, a non-conformance has been initiated to perform further assessment and a stop shipment was initiated to stop distribution of lot 31136146.This investigation was performed based only on the photos provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.The reported defect was confirmed to be originated during manufacturing process, this event requires corrective actions and it will be addressed through cerenovus quality system.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by the cerenovus representative that the during a proactive trunk stock inventory, a cerepak uniform coil box has a cerepak freeform label printed on the spine for a 6mm x 15cm cerepak freeform (scr120615 / 31136146).This is an incorrect label for the cerepak uniform.There was no facility or patient involvement.On 16-oct-2024, an email with three photos was received.The photos will be reviewed by the product analysis team.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 15-nov-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a sterile cerepak coil was received contained in the original sealed package.Visual inspection was performed.It was noted that the package was identified as a uniform coil, while the outer label identified a freeform coil.The packaging was opened, and the inner pouch has a label that identify the coil as a freeform coil.The issue reported regarding the mismatched carton and label was confirmed based on the discrepancies found in the packaging.The reported defect was confirmed to be originated during manufacturing process, this event requires corrective actions, and it will be addressed through cerenovus quality system.A manufacturing record evaluation was performed for the finished device 31136146 number, and no non-conformances were initiated during its manufacturing process.However, as a result of the issue reported, an internal action has been initiated to perform further assessment and a stop shipment was initiated to stop the distribution of lot 31136146.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CEREPAK FREEFORM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
calle circuito int norte 1820
parque industrial salvacar
juarez 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key20500807
Report Number3008114965-2024-01005
Device Sequence Number17984197
Product Code KRD
UDI-Device Identifier10886704083177
UDI-Public(01)10886704083177(11)230817(17)260731(10)31136146
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberSCR120615
Device Lot Number31136146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/15/2024
11/27/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/15/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown